# SDR RAIA00405031

- Difficulty date: May 17, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145016
- Aircraft time: 10,630 hours, 10,062 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9711041
- Condition: Overheated
- Location: Nr 1
- Part time: 707 hours, 523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN WHILE PARKED AT GATE.  MAINTENANCE DEFERRED NR 1 PACK PER MEL.  SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING NR 1 AIR CYCLE MACHINE.
